# SDR MASA200500885

- Difficulty date: November 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 18,934 hours, 15,272 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 03731750
- Condition: Failed
- Location: Nr 2
- Part time: 15,942 hours, 8,254 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7155 FSD - NR 2 IDG CAUTION AND NR 2 GEN CAUTION MESSAGES.  MAINTENANCE REMOVED AND REPLACED IDG.
